On embedding circle-bundles in four-manifolds

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In this paper, we demonstrate an obstruction to finding certain splittings of four-manifolds along sufficiently twisted circle bundles over Riemann surfaces, arising from Seiberg-Witten theory. These obstructions are used to show a non-splitting result for algebraic surfaces of general type.

Original languageEnglish (US)
Pages (from-to)657-669
Number of pages13
JournalMathematical Research Letters
Volume7
Issue number5-6
DOIs
StatePublished - Jan 1 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On embedding circle-bundles in four-manifolds'. Together they form a unique fingerprint.

  • Cite this